BLOGS EVENTS SOCIAL VIDEOS SOLUTIONS HOT TOPICS Q&A DISCOVER IDEAS
MORE+
PLEASE SELECT:
LANGUAGE
English 中文 Español
CHANNELS
MEN
Male Infertility
Testicular Pain & Injury
Penis Pain & Injury
Prostatitis
Low Sex Drive
Over Masturbation
Weak Erection
Prostate Enlargement
Premature Ejaculation
LOCATION
Country or Region
State or Province
City

Save Selections

Report this image

Use this form to identify content on this site that you want removed based on alleged infringement of your copyrights:

Can the Birth Control Pills Cause My Heavy Vaginal Discharge?

She suspects the birth control pills are the cause for her smelly vaginal discharges

Case #: 107

Concern:

I stopped taking the birth control pills few weeks ago. I suspected it caused my smelly and heavy vaginal discharge

Discussion:

Some vaginal discharge is normal and healthy for any woman, but if it has become heavy and dark, there may be a hormonal imbalance or infection. Hormone-based birth control works by tricking the brain into thinking there’s a pregnancy, which keeps the ovaries from producing more eggs. But the additional progesterone or estrogen in the uterus and cervix can be too much for the liver to eliminate, and may make it unable to support the synthesis of neurotransmitters (dopamine, acetylcholine, serotonin).

The hormonal imbalance can cause a yeast infection, heavy vaginal discharge or spotting from the uterine lining. If spotting is slight, it will stay inside the vagina and mix with cervical mucus, and when oxidized, turn dark brown; yeast can change the color to black and produce a foul smell.

SUBMIT
ContactTerms and Conditions
Copyright © 2024 Herballove. All Rights Reserved.